# SDR SWAA2016060152173

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 69,137 hours, 55,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: AS1504
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIVERSION & DECLARED EMER.  BURNT RUBBER SMELL IN AFT CABIN.  RECONNECTED AFT AIR CONDITIONING DISTRIBUTION DUCT HOSE IAW MM.
